# SDR HEEA0015307

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6210 · Main Rotor Blades
- Part: Doubler
- Part number: 206015001107
- Condition: Mismanufactured
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADE DOUBLER CUT TOO SHORT.  SUBMITTER STATED UNACCEPTABLE FOR PHI USE.
